Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación diferencias")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2969

  • Page / 119
Export

Selection :

  • and

On the local stability of nonautonomous difference equations in RnARTZROUNI, M.Journal of mathematical analysis and applications. 1987, Vol 122, Num 2, pp 519-537, issn 0022-247XArticle

Hierarchical clustering in the spectra of incommensurate systemsBELL, S. C; STINCHCOMBE, R. B.Journal of physics. A, mathematical and general. 1989, Vol 22, Num 6, pp 717-729, issn 0305-4470Article

Generating difference equations with the Darboux transformationREACH, M.Communications in mathematical physics. 1988, Vol 119, Num 3, pp 385-402, issn 0010-3616Article

Asymptotic behavior of solutions for a class of difference equationsHUANG, L; YU, J.Journal of mathematical analysis and applications. 1996, Vol 204, Num 3, pp 830-839, issn 0022-247XArticle

Strict bounds for the period of periodic orbits of difference equationsFISHER, D. C.Journal of mathematical analysis and applications. 1989, Vol 138, Num 1, pp 166-177, issn 0022-247XArticle

Fundamental solutions for multivariate difference equationsDE BOOR, C; HÖLLIG, K; RIEMENSCHNEIDER, S et al.American journal of mathematics (Print). 1989, Vol 111, Num 3, pp 403-415, issn 0002-9327Article

Complete characterizations of an oscillatory neutral difference equationSUI SUN CHENG; LIN, Y.-Z.Journal of mathematical analysis and applications. 1998, Vol 221, Num 1, pp 73-91, issn 0022-247XArticle

On some difference equations with eventually periodic solutionsAMLEH, A. M; GROVE, E. A; KENT, C. M et al.Journal of mathematical analysis and applications. 1998, Vol 223, Num 1, pp 196-215, issn 0022-247XArticle

Moment integrals of powers of airy functionsLAURENZI, B. J.Zeitschrift für angewandte Mathematik und Physik. 1993, Vol 44, Num 5, pp 891-908, issn 0044-2275Article

A generalization of Hata-Yamaguti's results on the Takagi functionSEKIGUCHI, T; SHIOTA, Y.Japan journal of industrial and applied mathematics. 1991, Vol 8, Num 2, pp 203-219Article

Équations aux différences = Differences equationsCHEN, Guoting; DELLA DORA, Jean.Techniques de l'ingénieur. Sciences fondamentales. 2007, Vol AFM1, Num AF104, AF104.1-AF104.13Article

Method of variation of constants for difference equations and its application to the calculation of atomic integralsZAMASTIL, J; SIMANEK, M; CIZEK, J et al.Journal of mathematical physics. 2005, Vol 46, Num 3, pp 033504.1-033504.16, issn 0022-2488Article

A differential-difference equationFIELDS, J. L; AL-SALAM, W. A.SIAM journal on mathematical analysis. 1987, Vol 18, Num 3, pp 873-879, issn 0036-1410Article

Boundedness and stability of solutions to difference equationsEDWARDS, John T; FORD, Neville J.Journal of computational and applied mathematics. 2002, Vol 140, Num 1-2, pp 275-289, issn 0377-0427Conference Paper

A note on the periodic cycle of Xn+2 = (1 + Xn+1)/(Xn)EL-OWAIDY, H. M; EL-AFIFI, M. M.Applied mathematics and computation. 2000, Vol 109, Num 2-3, pp 301-306, issn 0096-3003Article

The Lie-Bäcklund algebra for the general under-determined equation ur=f(c,u,...,ur-1,v,...,vk)KERSTEN, P. H. M.Nonlinearity (Bristol. Print). 1992, Vol 5, Num 3, pp 763-770, issn 0951-7715Article

A comparison theorem for linear difference equationsELOE, P. W.Proceedings of the American Mathematical Society. 1988, Vol 103, Num 2, pp 451-457, issn 0002-9939Article

A new algorithm for unstable three term recurrence relationsTRIGIANTE, D; SIVASUNDARAM, S.Applied mathematics and computation. 1987, Vol 22, Num 4, pp 277-289, issn 0096-3003Article

Multiparticle quasiexactly solvable difference equationsODAKE, Satoru; SASAKI, Ryu.Journal of mathematical physics. 2007, Vol 48, Num 12, issn 0022-2488, 122105.1-122105.8Article

Oscilliations of a Class of Difference Equation with Continuous ArgumentsZHANG, B. G.Applied mathematics letters. 2001, Vol 14, Num 5, pp 557-561, issn 0893-9659Article

Global stability of Xn+1 = A/xnp + 1/Xn-11/pDEVAULT, R; GALMINAS, L.Journal of mathematical analysis and applications. 1999, Vol 231, Num 2, pp 459-466, issn 0022-247XArticle

A case of a random difference equation connected with a filtered binary processCHAMAYOU, J.-F.Advances in applied mathematics (Print). 1996, Vol 17, Num 1, pp 88-100, issn 0196-8858Article

Two-scale difference equations II. Local regularity, infinite products of matrices and fractalsDAUBECHIES, I; LAGARIAS, J. C.SIAM journal on mathematical analysis. 1992, Vol 23, Num 4, pp 1031-1079, issn 0036-1410Article

A difference equation approach to developing tree profile equationsMATNEY, Thomas G; SCHULTZ, Emily B; CROSBY, Michael K et al.Canadian journal of forest research (Print). 2012, Vol 42, Num 4, pp 766-771, issn 0045-5067, 6 p.Article

Quasiexactly solvable difference equationsSASAKI, Ryu.Journal of mathematical physics. 2007, Vol 48, Num 12, issn 0022-2488, 122104.1-122104.11Article

  • Page / 119